Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 105, Number 3
HTML articles powered by AMS MathViewer

The Albert quadratic form for an algebra of degree four
Pasquale Mammone and Daniel B. Shapiro PDF
Proc. Amer. Math. Soc. 105 (1989), 525-530
A characterization of the Veronese surface
Edoardo Ballico PDF
Proc. Amer. Math. Soc. 105 (1989), 531-534
The conjugate property for Diophantine approximation of continued fractions
Jing Cheng Tong PDF
Proc. Amer. Math. Soc. 105 (1989), 535-539
Elliptic curves of bounded degree and height
Joseph H. Silverman PDF
Proc. Amer. Math. Soc. 105 (1989), 540-545
On monoids of finite real character
Ulrich Krause PDF
Proc. Amer. Math. Soc. 105 (1989), 546-554
$M$-groups with Sylow towers
Elsa L. Gunter PDF
Proc. Amer. Math. Soc. 105 (1989), 555-563
Simple near-rings associated with meromorphic products
C. J. Maxson and K. C. Smith PDF
Proc. Amer. Math. Soc. 105 (1989), 564-574
Point evaluations and polynomial approximation in the mean with respect to harmonic measure
John Akeroyd PDF
Proc. Amer. Math. Soc. 105 (1989), 575-581
Hypo-analytic pseudodifferential operators
S. Berhanu PDF
Proc. Amer. Math. Soc. 105 (1989), 582-588
On weighted norm inequalities for positive linear operators
R. Kerman and E. Sawyer PDF
Proc. Amer. Math. Soc. 105 (1989), 589-593
Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators
S. Berhanu PDF
Proc. Amer. Math. Soc. 105 (1989), 594-602
The simple-zero theorem for support points in $\Sigma$
Y. J. Leung and G. Schober PDF
Proc. Amer. Math. Soc. 105 (1989), 603-608
Representation of an abstract measure using Borel-isomorphism types
R. M. Shortt PDF
Proc. Amer. Math. Soc. 105 (1989), 609-614
Closure properties of families of Cauchy-Stieltjes transforms
R. A. Hibschweiler and T. H. MacGregor PDF
Proc. Amer. Math. Soc. 105 (1989), 615-621
Multipliers on weighted $L_ p$-spaces over locally compact Vilenkin groups
C. W. Onneweer and T. S. Quek PDF
Proc. Amer. Math. Soc. 105 (1989), 622-631
An elementary proof of a theorem of Schaefer, Wolff and Arendt
C. B. Huijsmans PDF
Proc. Amer. Math. Soc. 105 (1989), 632-635
On the almost everywhere existence of the ergodic Hilbert transform
Diego Gallardo and F. J. Martín-Reyes PDF
Proc. Amer. Math. Soc. 105 (1989), 636-643
On a property of metric projections onto closed subsets of Hilbert spaces
J. Frerking and U. Westphal PDF
Proc. Amer. Math. Soc. 105 (1989), 644-651
Surjective isometries of weighted Bergman spaces
Clinton J. Kolaski PDF
Proc. Amer. Math. Soc. 105 (1989), 652-657
A note on Roe’s characterization of the sine function
Ralph Howard PDF
Proc. Amer. Math. Soc. 105 (1989), 658-663
Note on arc-length and harmonic measure
John S. Spraker PDF
Proc. Amer. Math. Soc. 105 (1989), 664-665
Generalization of a classical theorem of Pólya and Szegő
Ruben N. Mera PDF
Proc. Amer. Math. Soc. 105 (1989), 666-669
A generalization of nonharmonic Fourier series
Harold E. Benzinger PDF
Proc. Amer. Math. Soc. 105 (1989), 670-676
Stable isomorphism of hereditary $C^ *$-subalgebras and stable equivalence of open projections
Shuang Zhang PDF
Proc. Amer. Math. Soc. 105 (1989), 677-682
Monotone closures of commutative $C^ *$-algebras
Masamichi Hamana PDF
Proc. Amer. Math. Soc. 105 (1989), 683-685
Reduction of local Lie algebra structures
Kentaro Mikami PDF
Proc. Amer. Math. Soc. 105 (1989), 686-691
Isometries homotopic to the identity
Douglas A. Norris PDF
Proc. Amer. Math. Soc. 105 (1989), 692-696
Extremal Minkowski additive selections of compact convex sets
Rade T. Živaljević PDF
Proc. Amer. Math. Soc. 105 (1989), 697-700
Euclidean metric and flat metric outside a compact set
Nobuhiro Innami PDF
Proc. Amer. Math. Soc. 105 (1989), 701-705
Meromorphic functions on a compact Riemann surface and associated complete minimal surfaces
Kichoon Yang PDF
Proc. Amer. Math. Soc. 105 (1989), 706-711
Tame theories with hyperarithmetic homogeneous models
Terrence Millar PDF
Proc. Amer. Math. Soc. 105 (1989), 712-726
On weakly stationary sets
Qi Feng PDF
Proc. Amer. Math. Soc. 105 (1989), 727-735
Continuity properties of optimal stopping value
John Elton PDF
Proc. Amer. Math. Soc. 105 (1989), 736-746
Covers of Dehn fillings on once-punctured torus bundles
Mark D. Baker PDF
Proc. Amer. Math. Soc. 105 (1989), 747-754
On compact Hausdorff spaces of countable tightness
Zoltán T. Balogh PDF
Proc. Amer. Math. Soc. 105 (1989), 755-764
Tree-like continua and exactly $k$-to-$1$ functions
Jo Heath PDF
Proc. Amer. Math. Soc. 105 (1989), 765-772
Remark on Witten’s modular forms
Jean-Luc Brylinski PDF
Proc. Amer. Math. Soc. 105 (1989), 773-775
On the spans and width of simple triods
Thelma West PDF
Proc. Amer. Math. Soc. 105 (1989), 776-786